Advertisement

Siberian Mathematical Journal

, Volume 42, Issue 5, pp 893–906 | Cite as

Dispersion Relations for the Multivelocity Acoustic Peierls Equations and Some Properties of the Scalar Acoustic Peierls Potential. II

  • V. R. Kireitov
Article
  • 13 Downloads

Abstract

Here we prove the main results formulated in the first part of the article, as well as the necessary auxiliary results.

Keywords

Dispersion Relation Auxiliary Result Scalar Acoustic Peierls Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Kireîtov V. R., “Dispersion relations for the multivelocity acoustic Peierls equations and some properties of the scalar acoustic Peierls potential. I,” Sibirsk. Mat. Zh., 42, No. 4, 771-780 (2001).Google Scholar
  2. 2.
    Kireîtov V. R., “The multivelocity Peierls potential in the problem of refining the classical fundamental acoustic potential near the source of sound in a homogeneous Maxwellian gas,” Sibirsk. Mat. Zh., 40, No. 4, 834-860 (1999).Google Scholar
  3. 3.
    Abramowitz M. and Stegun I. A. (eds), Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables [Russian translation], Nauka, Moscow (1979).Google Scholar
  4. 4.
    Privalov I. I., Introduction to the Theory of Functions in a Complex Variable [in Russian], Nauka, Moscow (1977).Google Scholar
  5. 5.
    Lebedev N. N., Special Functions and Their Applications [in Russian], Fizmatgiz, Moscow and Leningrad (1963).Google Scholar
  6. 6.
    Fedoryuk M. V., Asymptotics: Integrals and Series [in Russian], Nauka, Moscow (1987).Google Scholar
  7. 7.
    Vladimirov V. S., Drozhzhinov Yu. N., and Zav'yalov B. I., Multidimensional Tauber's Theorems for Generalized Functions [in Russian], Nauka, Moscow (1986).Google Scholar
  8. 8.
    Kireîtov V. R., “The Hunt property and unique solvability of the inverse problem of potential theory for one class of generalized Ukawa potentials,” Sibirsk. Mat. Zh., 39, No. 4, 851-874 (1998).Google Scholar

Copyright information

© Plenum Publishing Corporation 2001

Authors and Affiliations

  • V. R. Kireitov
    • 1
  1. 1.The Sobolev Institute of MathematicsNovosibirsk

Personalised recommendations